# SDR USAA2012040200022

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 42,115 hours, 17,039 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Ruptured
- Location: L1 Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER EMERGENCY OPERATION CYLINDER HAS RUPTURED DIAPHRAGM.  REMOVED AND REPLACED DIAPHRAGM AND RE-SERVICED L1 DOOR DAMPER EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00-610-001A.
